# SDR 03FDEA00361

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM  BS 1070  RBL 1 RBL   44,  WL 201  AT FASTENER HOLES.  REMOVED CORROSION ON LOWER FLOORBEAM BS 1070  RBL 1-44 AT FASTENER   HOLES.  ORIGINAL THICKNESS .130  REMOVED .010 MAX MATERIAL IN A 1 X 1 AREA  RBL 1-RBL   26 & RBL 31-44  IN LIMITS PER SRM 53-10-1.  REMOVED CORROSION ON BS 1070 FLOORBEAM RBL 27-30.  ORIGINAL THICKNESS .130  REMOVED .053 MAX IN A 1.25 X 2.25 AREA    OUT OF LIMITS PER SRM5 3-10-1.  REMOVED DAMAGE RBL 27-31.  FABRICATED AND   DRILLED UP REPAIR PARTS.  INSTALLED REPAIR PARTS AND FASTENERS WET WITH SEALANT    ALL WORK ACCOMPLISHED IAW 727 SRM 51-10-8, FIG 8 AND 51-10-2.
